# SDR SWAA2025011786750

- Difficulty date: January 16, 2025
- Submitted: January 17, 2025
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 63,233 hours, 33,878 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT R-2 DOOR HAS BULB BURNED OUT 2024-759689<[01] REPLACED EXIT LIGHT R-2 DOOR LAMP TEST IS OK IAW B737-700 AMM 33-51-01-960-801;[02] CORRECTED STEP 1: REPLACED EXIT LIGHT R-2 DOOR LAMP IAW B737-700 AMM 33-51-01-960-801. PERFORM OPERATIONAL TEST. TEST IS OK;[03] REPLACED EXIT LIGHT R-2 DOOR LAMP IAW B737-700 AMM 33-51-01-960-801. PERFORM OPERATIONAL TEST. TEST IS OK
